NEED ADVICE LATE PERIOD

1 Replies
okcowgirl - April 27

I posted last week about this being my first month off birth control. I am about 4 days late with my cycle. The day my period was do, I started having severe cramping, but not like peiod cramps. I have had them for about 3/4 days off and on. They are getting better. I am feeling extremely bloated, have heartburn, tired, and lower back pain. I took a HPT on Thursday morning and negative. Please help!! What is your opinion!!! I have never missed a period before, on or off birth control. And I am craving milk, I don't like milk and I never drink it unless it has chocolate in it.

 

krissy2006 - April 27

Anytime you go on and come off hormonal birth control you will go through hormonal withdrawal. It is most likely this that has delayed your period. Other options are that you ovulated late which would delay your period or that u just may be pregnant. If your period does not come in the next few days test again and if it makes you feel better, continue to test until you get a + or your period comes. If you are still getting negatives and no period by the time your next period is due a visit to your doc to induce your period may be the answer as going too long without your period is not healthy! Esp. after birth control. GL!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?